I'm not sure if the combo of meds is causing the tiredness, so I can't help you there. If you stop the Topamax, remember that you must do it slowly. I would definitely consult your doctor regarding any change in meds. I'm glad that Topamax helped your migraines. It didn't help mine and gave me permanent brain imparement. It killed my short-term memory, and gave me several other problems that are irreversible. It's a dangerous medication, so please be very careful.
Hey Josh's Girl and Stayce92,
Thanks so much for your posts. I have struggled with several memory deficits ever since I start that poisonous Topamax years ago. It's comforting to hear other people who have experience mental problems from this med, although I am so sorry that you had a similar outcome as mine. I was on a high dosage of Topamax(400mg/day), and that may be why my brain functions are more seriously impared that most users. The craziest thing was that the DR.(senile old coot) want to up my dosage to 800mb/day!!! Heavens, if I had gone along with that, I'd probably be an a home for "vegetables", sitting mindlessly in front of the TV watching Judge Judy all day!!! If you have any questions about longterm problems, please feel free to ask.